Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, Number 5, Pages 20–27 (Mi vmumm4026)  

This article is cited in 5 scientific papers (total in 6 papers)

Mathematics

Efimov–Stechkin spaces

S. V. Konyagin, I. G. Tsar'kov


Full text: PDF file (1121 kB)

Bibliographic databases:
UDC: 513.88
Received: 09.01.1986

Citation: S. V. Konyagin, I. G. Tsar'kov, “Efimov–Stechkin spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 5, 20–27

Citation in format AMSBIB
\Bibitem{KonTsa86}
\by S.~V.~Konyagin, I.~G.~Tsar'kov
\paper Efimov--Stechkin spaces
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1986
\issue 5
\pages 20--27
\mathnet{http://mi.mathnet.ru/vmumm4026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0872259}
\zmath{https://zbmath.org/?q=an:0636.46016}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm4026
  • http://mi.mathnet.ru/eng/vmumm/y1986/i5/p20

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, L. P. Vlasov, “The problem of convexity of Chebyshev sets”, Russian Math. Surveys, 51:6 (1996), 1127–1190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. I. A. Pyatyshev, “Operations on Approximatively Compact Sets”, Math. Notes, 82:5 (2007), 653–659  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. A. Pyatyshev, “An example of a bounded approximatively compact set which is not locally compact”, Russian Math. Surveys, 62:5 (2007), 1007–1008  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    5. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:71
    Full text:29

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021